# SDR USAAD99174

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47352
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 89280904001
- Condition: Failed
- Location: E/E Bay
- Part time: 73,719 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

LGA/ORF - FLT 1703 - AFTER TAKEOFF, THE MASTER CAUTION LIGHT AND THE RIGHT ENGINE 'B' FIRE LOOP LIGHT ILLUMINATED WITH AN INTERMITTENT RIGHT ENGINE FIRE LIGHT.  THERE WAS NO ENGINE FIRE BELL.  THE RIGHT ENGINE WAS SHUT DOWN AND THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  SEVEN MINUTES SINGLE ENGINE TIME.  MAINTENANCE REPLACED THE RIGHT ENGINE FIRE DETECTOR CONTROL UNIT.  (X)
